# SDR SWAA990223

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500 & 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FUSELAGE SKIN CORROSION DAMAGE AT BS 540, 500C, 500D AT S28L.  REPAIRED PER SWA RA 1-353-2015.
